# SDR V0XD20111216001

- Difficulty date: November 13, 2021
- Submitted: December 16, 2021
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N527EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10305
- Aircraft time: 25,760 hours, 19,399 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Skin
- Condition: Gouged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER AFT FUSELAGE SKIN GOUGE UNDER DORSAL STRAKE. CORRECTIVE ACTION: REMOVED DAMAGE BY BLENDED AND PERFORMED NDT UT, HFEC IN AREA FROM F.S. 879 TO FS 1126 ON FUSELAGE SKIN AT STR 0 IAW WITH EA 21-C7-53-1222 REV A DATE 11/26/2021.
